# SDR DALA2022031501703

- Difficulty date: March 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 5,005 hours, 2,336 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTS ELECTRICAL SMELL SEAT 16CDE. MONITOR 16D FELT WARMER THAN OTHERS. DISCONNECTED MONITOR CANNON PLUG ON SEAT(BACK OF) 16C PER PER BD500 AMP 44-20 . (CONT MTC 814197). DEF IFE SYSTEM TO MEL 23-90-99A M PROCEDURES C/W. PLACARD INSTALLED. ACCOMPLISHED SECTION 1 TIME LIMITED REPAIR PER ERA 597931-14 REV ORIG. WILL NEED ERA NBR IN LOG WHEN PERMANANT REPAIR IS MADE IN SECTION 2. OK FOR SERVICE. DOCSEARCH QUICKLINK: ERA 597931-14. ASSOCIATED ER/A 59-793114 ADDED FOR AC 8122 C/W ERA 597431-14 REV ORIG SECTION II. OPERATIONAL TEST OF IN SEAT POWER SUPPLY USB, FUNCTIONAL TEST OF USB AND OPERATIONAL TEST OF MONITOR 16D ALL CHECK GOOD REF A220 AMP 44-20. MEL/PLAC REMOVED. (LP# 8493142)
